# SDR UALA2011092805248

- Difficulty date: September 28, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 41,722 hours, 9,141 cycles
- Engine: Pwa PW4077
- System (JASC): 5200 · Doors
- Part: Attach Fitting
- Condition: Out Of Adjust
- Location: Security Gate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECURITY GATE RELEASE KNOB AND  ATTACH FITTING OUT OF ADJUSTMENT.    SECURED RELEASE KNOB AND BOTTOM FLOOR ATTACH FITTING.
